# SDR CA030726001

- Difficulty date: October 7, 2002
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) CYLINDER FOUND LOOSE BECAUSE OF THE 6 STUDS PARTIALLY BROKEN. 6 STUDS REPAIRED AND NEW GASKET INSTALLED.
